# SDR SWAA982882

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 4 INCH CRACKED FUSELAGE SKIN ON RT SIDE OF FUSELAGE (MARKED) 8 WINDOW BEHIND EMERGENCY EXIT.  REPAIRED FUSELAGE SKIN PER BOEING SRM.
